# SDR C2XA11CL188

- Difficulty date: August 12, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 22,007 hours, 16,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE AISLE PATH EMERGENCY LIGHT STRIP AT EXIT ROW WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.
